Interval criteria for oscillation of second order self-adjoint matrix differential systems

Volume 82 / 2003

Qi-Ru Wang Annales Polonici Mathematici 82 (2003), 87-93 MSC: 34A30, 34C10. DOI: 10.4064/ap82-1-10


By employing the matrix Riccati technique and the integral averaging technique, new interval oscillation criteria are established for second-order matrix differential systems of the form $[P(t)Y']'+Q(t)Y=0$.


  • Qi-Ru WangDepartment of Mathematics
    Sun Yat-Sen (Zhongshan) University
    Guangzhou 510275, P.R. China

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image